×

Found 392 Documents (Results 1–100)

An analog of the Cauchy-Hadamard formula for expansions in \(q\)-polynomials. (English) Zbl 1219.33021

Ismail, Mourad E. H. (ed.) et al., Theory and applications of special functions. A volume dedicated to Mizan Rahman. Papers from the special session of the American Mathematical Society annual meeting held in Baltimore, MD, USA, January 15–18, 2003. New York, NY: Springer (ISBN 0-387-24231-7). Developments in Mathematics 13, 443-460 (2005).
MSC:  33D15
PDFBibTeX XMLCite
Full Text: DOI

One-point location problems from a very general point of view. (English) Zbl 1136.41313

Proceedings of the fifth international conference on functional analysis and approximation theory, Acquafredda di Maratea (Potenza), Italy, June 16–23, 2004. Palermo: Circolo Matemàtico di Palermo. Supplemento ai Rendiconti del Circolo Matemàtico di Palermo. Serie II 76, 635-653 (2005).
MSC:  41A65 90C48
PDFBibTeX XMLCite

Best approximation of monomials in several variables. (English) Zbl 1136.41303

Proceedings of the fifth international conference on functional analysis and approximation theory, Acquafredda di Maratea (Potenza), Italy, June 16–23, 2004. Palermo: Circolo Matemàtico di Palermo. Supplemento ai Rendiconti del Circolo Matemàtico di Palermo. Serie II 76, 129-153 (2005).
MSC:  41A10 41A50 41A63
PDFBibTeX XMLCite

The questions of Haar and Mairhuber for five possible properties of a metric projection in a space of continuous functions. (English) Zbl 1148.41032

Proceedings of the fifth international conference on functional analysis and approximation theory, Acquafredda di Maratea (Potenza), Italy, June 16–23, 2004. Palermo: Circolo Matemàtico di Palermo. Supplemento ai Rendiconti del Circolo Matemàtico di Palermo. Serie II 76, 17-44 (2005).
MSC:  41A65 46E15 49K40
PDFBibTeX XMLCite

Greedy algorithms with restricted depth search. (English. Russian original) Zbl 1148.41034

Studies on function theory and differential equations. Collected papers dedicated to the 100th birthday of academician Sergei Mikhailovich Nikol’skii. Transl. from the Russian. Moscow: Maik Nauka/Interperiodica. Proceedings of the Steklov Institute of Mathematics 248, 255-267 (2005); translation from Tr. Mat. Inst. Steklova 248, 262-274 (2005).
MSC:  41A65 41A30
PDFBibTeX XMLCite

An extremal property of Chebyshev polynomials. (English. Russian original) Zbl 1125.41306

Studies on function theory and differential equations. Collected papers dedicated to the 100th birthday of academician Sergei Mikhailovich Nikol’skii. Transl. from the Russian. Moscow: Maik Nauka/Interperiodica. Proceedings of the Steklov Institute of Mathematics 248, 230-242 (2005); translation from Tr. Mat. Inst. Steklova 248, 237-249 (2005).
MSC:  41A17 41A10 41A50
PDFBibTeX XMLCite

Approximation of differentiable functions in the uniform metric. (English. Russian original) Zbl 1117.41021

Studies on function theory and differential equations. Collected papers dedicated to the 100th birthday of academician Sergei Mikhailovich Nikol’skii. Transl. from the Russian. Moscow: Maik Nauka/Interperiodica. Proceedings of the Steklov Institute of Mathematics 248, 216-229 (2005); translation from Tr. Mat. Inst. Steklova 248, 223-236 (2005).
MSC:  41A50 26A24 41A25
PDFBibTeX XMLCite

Interpolation over extreme points of Chebyshev polynomials and its applications. (English, Russian) Zbl 1116.41011

Russ. Math. 49, No. 5, 19-37 (2005); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2005, No. 5, 22-41 (2005).
MSC:  41A10 41A50
PDFBibTeX XMLCite

Solution and continualization of a wave problem for a string network. (Russian, English) Zbl 1102.35316

Prikl. Mat. Mekh. 69, No. 6, 1011-1020 (2005); translation in J. Appl. Math. Mech. 69, No. 6, 907-916 (2005).
PDFBibTeX XMLCite

\(H_2\)-optimal quadrature formula with Chebyshev weight of the second kind: estimate for the remainder term. (English. Russian original) Zbl 1101.41313

Uraltseva, N.N.(ed.), Proceedings of the St. Petersburg Mathematical Society. Vol. X. Transl. from the Russian by Tamara Rozhkovskaya. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3861-X/hbk). Translations. Series 2. American Mathematical Society 214, 177-181 (2005); translation from Tr. St-Peterbg. Mat. Obshch. 10, 185-189 (2004).
MSC:  41A55 41A80
PDFBibTeX XMLCite

Unstable manifolds computation for the two-dimensional plane Poiseuille flow. (English) Zbl 1330.76051

Dumortier, Freddy (ed.) et al., EQUADIFF 2003. Proceedings of the international conference on differential equations, Hasselt, Belgium, July 22–26, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-169-2/hbk). 1045-1047 (2005).
MSC:  76D99 37N10
PDFBibTeX XMLCite
Full Text: Link

On the best approximation properties of \(C^\infty\)-smooth functions on an interval of the real axis (to the phenomenon of unsaturated numerical methods). (Russian, English) Zbl 1102.65014

Sib. Mat. Zh. 46, No. 3, 483-489 (2005); translation in Sib. Math. J. 46, No. 3, 373-385 (2005).
PDFBibTeX XMLCite
Full Text: EuDML EMIS

On the number of random digits required in MonteCarlo integration of definable functions. (English) Zbl 1156.65300

Jędrzejowicz, Joanna (ed.) et al., Mathematical foundations of computer science 2005. 30th international symposium, MFCS 2005, Gdansk, Poland, August 29–September 2, 2005. Proceedings. Berlin: Springer (ISBN 3-540-28702-7/pbk). Lecture Notes in Computer Science 3618, 83-94 (2005).
MSC:  65C05 11K45 68T05
PDFBibTeX XMLCite
Full Text: DOI

The 1839 paper of permutations: its relation to the Rodrigues formula and further developments. (English) Zbl 1130.01006

Altmann, Simon (ed.) et al., Mathematics and social utopias in France. Olinde Rodrigues and his times. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3860-1/hbk). History of Mathematics 28, 105-118 (2005).
MSC:  01A55 05-03
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 3

Main Field

all top 3

Software